# SDR SWIA202164222

- Difficulty date: July 21, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA53307-601R-53-21-3196-N930SW MXCODEID49025-DTI - DURING ACCOMPLISHMENT OF REO 601R-53-21-814 REV C TYPE 1 REPAIR TO THE PAX DOOR HINGE (FUSE SIDE), AFT LUGS FOUND OUT OF LIMITS. HINGE FOUND STRUCTURALLY ACCEPTABLE REF REO 601R-53-21-3196 REV A, DTD 09/24/2019.   PERFORM A DETAILED VISUAL INSP PER NDTM PT 1, CH 51-20-009 FOR CRACK IN LUG OR LUG FAILURE, PART NUMBER:   - , SERIAL NUMBER: 7713, POSITION:    (C CHECK RO 2-11-2022)   PERFORMED PERMANENT REPAIR TO PAX DOOR FUSELAGE SIDE HINGE IAW CRJ200 SRM 53-21-23. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
